A Note on the Distance-Balanced Property of Generalized Petersen Graphs

Rui Yang, Xinmin Hou, Ning Li, Wei Zhong

Abstract


A graph $G$ is said to be distance-balanced if for any edge $uv$ of $G$, the number of vertices closer to $u$ than to $v$ is equal to the number of vertices closer to $v$ than to $u$. Let $GP(n,k)$ be a generalized Petersen graph. Jerebic, Klavžar, and Rall [Distance-balanced graphs, Ann. Comb. 12 (2008) 71–79] conjectured that: For any integer $k\geq 2$, there exists a positive integer $n_0$ such that the $GP(n,k)$ is not distance-balanced for every integer $n\geq n_0$. In this note, we give a proof of this conjecture.


Full Text: PDF